# SDR KCSA2025051323

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 20,795 hours, 2,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771119
- Part serial: 1152
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY 1L DOOR OPENED WHILE ARMED. DOOR SLIDE SAFELY REMOVED IN TACKED. NEEDS TO BE INSERTED BACK IN 1L DOOR. L1 DOOR SLIDE REMOVED FROM AIRCRAFT IAW B777F AMM 25-66-01. THIS ITEM TRANSFERRED TO DMI 100245871 IAW B777F MEL 52-11-1-2 CAT-C DUE 05/24/2025 M PROCEDURE C/W. PLACARD INSTALLED. 100245895 - INSTALLED DOOR SLIDE IAW B777 AMM 25-66-01. ALL CHECKS GOOD. NO DEFECTS NOTED.
